# SDR GTIA2023060937252

- Difficulty date: June 8, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 18,509 hours, 8,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE IS INOP-R+R FORWARD MEGAPHONE IAW AMM 25-65-00 OPS CHECK GOOD
